# SDR FDKA200608207

- Difficulty date: August 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 28,395 hours, 38,020 cycles
- Engine: Pwa PW126A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

FDM 6179 ALB.  THE AIRCRAFT ABORTED TAKEOFF DUE TO A NR 1 ENGINE OIL PRESSURE WARNING.  CONTRACT MX SERVICED NR 1 ENGINE WITH 3 QUARTS OF OIL.  PERFORMED ENGINE RUNS.  NO DEFECTS NOTED.
